# SDR JJBA20161113016

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 26,656 hours, 17,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 55635
- Condition: Inoperative
- Location: Emergency Light
- Part time: 21,398 hours, 15,943 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  R & R THE NR 4 EMERGENCY LIGHT BATTERY PACK. OPS CHECKED GOOD. R & R OVERHEAD EMERGENCY EXIT SIGN OPS CHECK GOOD.
